Is there anyone who has experienced or heard of Champix affecting a woman's menstrual cycle? I am concerned as my period is almost a week late which is unusual as I am on the Pill and use it correctly. I am on day 11 of my Champix course and experiencing common negative side effects, particularly nausea, vagueness of mind and fatigue.
I have been on champix now for 6 weeks, but i reduced my does to 1 pill day, 3 weeks ago and my period was due 1 week ago but has not arrived. I am getting the normal emotional feelings i get when my period is due mind you and the swelling abs but no sign of period so today i am quitting the champix After 16 years smoking, i gave up fairly easy, i get some thoughts some times, when in stressful situations like :i want a cig : but when faced with the opportunity, i really dont want one. I read allen car book at same time and in fairness i have hated smoking so much for the last two years. I took up jogging and jog every day now and i was thinking that also could be delaying my cycle. I am not taking anymore champix so i will post here next week and telll you weather my cycle has restarted hope this helps